MAUDE Adverse Event Report: AVANOS MEDICAL INC. AVANOS MEDICAL, INC.; BALLARD CLOSED SUCTION CATHETER, DOUBLE SWIVEL ELBOW

AVANOS MEDICAL INC. AVANOS MEDICAL, INC.; BALLARD CLOSED SUCTION CATHETER, DOUBLE SWIVEL ELBOW
Model Number 99409
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 24 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the flapper valve disconnected during use; there was no reported injury.
 
Additional Manufacturer Narrative
Additional information-investigation completion: d4; h2; h6.The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed; without a sample to perform functional evaluation, a root cause could not be determined.The device history record for lot 30330340 was reviewed and the product was produced according to product specifications.All information reasonably known as of 16 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
AVANOS MEDICAL, INC.
Common Device Name
BALLARD CLOSED SUCTION CATHETER, DOUBLE SWIVEL ELBOW
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S DE RL DE CV
carretera internacional
salida norte no. 1053
magdalena, 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22323150
Report Number8030647-2025-00062
Device Sequence Number15709181
Product Code BSY
UDI-Device Identifier00609038994093
UDI-Public(01)00609038994093(10)30330340(17)290610(11)240620
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number99409
Device Catalogue Number22703-4J
Device Lot Number30330340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown